... some spotting and 4 days later still no period but I am still taking the pills. Minastrin 24 FE. Is this going to mess up anything? Should I just start over next month on the Sunday AFTER my period starts? Please help. No way will I be able to get in touch with my doc this week
So you're saying my period isn't starting because I started the pill too soon? I have had nothing but bad luck w BC pills the last 10 yrs. Seasonique was great for a month and then I bled for 3 weeks so I stopped. The mini pill same thing. Ugh. I'm going to try and stick this one out but now I won't know when I will start my actual period which is now a few days late. Thank you for your response.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Jun 2010 • 1 answer
Posted 13 Aug 2012 • 1 answer
Posted 9 Feb 2016 • 0 answers
Posted 16 Jul 2016 • 1 answer
Posted 2 Jan 2017 • 0 answers